# SDR SWAA2025060968120

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED ON BS 887 BTW STR 25R AND STR 26L AT WL 154 AT AFT CARGO COMPARTMENT.  REPLACED FLOOR STRUCTURE PLATE LOCATED ON BS 887 BTW STR 25R AND STR 26L AT WL 154 AT AFT CARGO COMPARTMENT. IAW B737-700 AMM 51-40-02;DWG NO: 146A7500 SHEET: 85 REV: A. IAW B737-700 SRM 51-10-02 STEP 9 ITEM A.
